Skip to main content
main-content

01.12.2017 | Letter to the Editor | Ausgabe 1/2017 Open Access

Clinical and Translational Allergy 1/2017

Three cases of anaphylaxis following injection of a depot corticosteroid with evidence of IgE sensitization to macrogols rather than the active steroid

Zeitschrift:
Clinical and Translational Allergy > Ausgabe 1/2017
Autoren:
Nicolaj Brandt, Lene H. Garvey, Ulla Bindslev-Jensen, Henrik Fomsgaard Kjaer, Carsten Bindslev-Jensen, Charlotte G. Mortz

Abstract

We present three cases with anaphylaxis after injection of a depot corticosteroid. First, the steroid was suspected as the elicitor, but after evaluation the excipient macrogol was found to be the elicitor. One of the patients had reactions to several unrelated drugs. Increased awareness of anaphylaxis to excipients such as macrogols is needed, especially when allergy tests for the active drug is negative and in patients with a history of repeated anaphylaxis to seemingly unrelated drugs. To establish the correct diagnosis it is important to test with the exact formulation of the culprit drug, as well as all the ingredients including excipients.
Literatur
Über diesen Artikel

Weitere Artikel der Ausgabe 1/2017

Clinical and Translational Allergy 1/2017 Zur Ausgabe


 

Neu im Fachgebiet HNO

Mail Icon II Newsletter

Bestellen Sie unseren kostenlosen Newsletter Update HNO und bleiben Sie gut informiert – ganz bequem per eMail.

Bildnachweise